×

zbMATH — the first resource for mathematics

Frobenius avec singularites. II: Le cas général. (French) Zbl 0375.32012

MSC:
32C35 Analytic sheaves and cohomology groups
32Sxx Complex singularities
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Brieskorn, E.: Die Monodromie der isolierten Singularitäten von Hyperflächen. Manuscripta math.2, 103–161 (1970) · Zbl 0186.26101 · doi:10.1007/BF01155695
[2] Godbillon, C., Vey, J.: Un invariant des feuilletages de codimension un. Comptes rendus Ac. Sc. Paris t.273, 92–95 (1971) · Zbl 0215.24604
[3] Greuel, G.M.: Der Gauss-Manin Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten. Math. Ann.214, 235–266 (1975) · Zbl 0292.14007 · doi:10.1007/BF01352108
[4] Guelorguet, S., Moussu, R.: Le théorème de Frobenius pour un pli intégrable. Comptes rendus Acad. Sc. Paris282 (9), 455–458 (1976) · Zbl 0316.58001
[5] Haefliger, A.: Sur les classes caractéristiques des feuilletages. Séminaire Bourbaki412, 239–260 (1971/72)
[6] Hamm, H.: Zur analytischen und algebraischen Beschreibung der Picard-Lefschetz Monodromie. Habilitationsschrift (à paraître)
[7] Houzel, C.: Géométrie analytique locale. Séminaire H. Cartan, 1960/61, exposés no 18–21
[8] Malgrange, L.: Frobenius avec singularités, 1. Codimension un. Public. Sc. I.H.E.S. 46 (1976) · Zbl 0355.32013
[9] Moussu, R., Tougeron, J.C.: Fonctions composées analytiques et différentiables (à paraître) · Zbl 0334.32012
[10] Narasimhan, R.: Introduction to the theory of Analytic spaces. Lecture Notes in Math.25, Berlin-Heidelberg-New York: Springer 1966 · Zbl 0168.06003
[11] Nijenhuis, A.: Graded Lie algebras and their applications. Mathematisch Instituut Amsterdam (1964) · Zbl 0138.26301
[12] Saito, K.: Calcul algébrique de la monodromie. Singularités à Cargèse, Astérisque7–8, 195–211 (1973)
[13] Saito, K.: On a generalization of de Rham lemma. Ann. Inst. Fourier26–2, 165–170 (1976) · Zbl 0338.13009
[14] Scheja, G.: Riemannsche Hebbarkeissätze für Cohomologieklassen. Math. Ann.144, 345–360 (1961) · Zbl 0112.38001 · doi:10.1007/BF01470506
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.